# SDR VNAA2018101511101

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,820 hours, 34,676 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING LANDING THE CREW DECIDED TO DO A GO AROUND DUE TO WINDS AND SELECTED THE FLAPS UP AND RECEIVED A FLAP FAIL AT 8 DEGREES. THE AIRCRAFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.   MX C/W TO 27-050-004-09 REV Q,IAW TO INST. FLAPS SYS OPS CHECKS GOOD IAW CRJ200 AMM 27-54-00-710-801.
